# SDR YENA20140823166

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 40,209 hours, 14,054 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 05111
- Condition: Odor
- Location: Seat 18 Abc
- Part time: 18,410 hours, 6,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, F/A REPORTED SMOKE ODOR IN MID CABIN. AFTER INVESTIGATING FOUND LIVE TV BOX BELOW SEATS 18 ABC HOT, LIVE TV SYSTEM WAS TURN OFF AND ODOR /SMOKE DISAPPEARED. PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK SYSTEM OPERATES NORMAL. NO FAULTS FOUND. R & R XEB AT 18L AS PRECAUTIONARY IAW LIVE TV MM 23-39-00.  ALL OPS OK.
